# SDR ASAA11510734

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,280 hours, 4,985 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 3060
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 56,990 hours, 32,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ILLUMINATED.  QRH TRIP RESET PROCEDURE SUCCESSFUL.  REPLACED NR 1 ENG HIGH STAGE REGULATOR PER MM 36 11 07, NO HELP.  ACCOMPLISHED ENG BLEED AIR SYSTEM HEALTH CHECK ON NR 1 ENG PER MM 36 11 00.  FOUND HIGH STAGE VALVE BAD.  REPLACED NR 1 ENG HIGH STAGE VALVE PER MM 36 11 06.  ACCOMPLISHED REPAIR CONFIRMATION PER MM 36 11 00 ENG BLEED AIR SYSTEM HEALTH CHECK GOOD.
